# SDR AALA2020032539008

- Difficulty date: March 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 12,488 hours, 1,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PERFORMED FIM TASK 33-50-F-P2A-421A-A. FOUND 6 WCUS  INACTIVE. WCUS REQUIRE  KEY TRANSFER IAW AMM 33-51-07-06-950A-A. SWAPPED WCU 1 AND 13. THAT CLEARED FAULTS AT 30 AND 17. REPLACED WCU AT 9.2, 21,13 AND 23. LOADED SOFTWARE. SYSTEM OPS CHECK GOOD. IAW AMM 33-51-07.
